# SDR UPS99829256

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHTING INOP.  REMOVED AND REPLACED EMERGENCY LIGHTING BATT PACK, OPS CHECK GOOD. P/N OFF 5708458-503,P/N ON 60-1223-5, S/N ON 335, OFF 3310
